Crackling (like death rattle) on exhaling and SOB on exertion
I am not convinced this is asthma. I am on tablets for low thyroid (Hashiotos) and 2 years ago my breathing became worse but it wasn't wheezing it was inability to breathe due to weakness of diaphram/muscles as I was weak all over (CFS) I started taking a different thyroid treatment and a small dose of hc to get my body moving again and it improved. However I am still breathless on exertion, asthma treatments do no good, and my throat often has this crackling. If I exhale really quickly I can crack a hole in it and clear it temporarily. It seems to gather just under my adams apple area.
2 years ago I also had an episode of severe frontal and back headache, confusional state, vomitiing and virtigo for which I was taken to hospital, nothing was found but they said I had a little lung scarring from maybe a 'past infection'. I have H. Influenzae but Doxycycline doesn't seem to be killing it, have had 3 courses now, cannot have penicillin I get anaphylactic reactions. I don't smoke. I am 49 and overweight but the breathing problem resolves slightly occasionally and I can walk much better, I cannot find a common theme on those days though as they are few and far between, so it cannot be my weight.
I am also on seroxat, diazepam and olmatec, do these interfere with breathing and tubes? I have high CRP and Creatinine and slightly elevated RBC and high WBC. Just found out I am vit D deficient too.
The Dr has no idea, can anyone please help? This has been going on too long and fear lung damage from lack of proper treatment.
Hi Dawn and welcome. I'm also CL of the Thyroid Disorders community .. if you haven't, pls pls repost there, too ..lots of members there, too, with some ideas maybe for you.
The first that comes to mind is are you on generic thyroid meds or name brand? It could be a filler you are allergic to .. a longshot, but worth mentioning since it jumped out at me ..others on thyroid have issues with generic meds sometimes.
I have Vit D deficiency and am on prescription 50,000 iu's/week .. the first 8 weeks was 100,000 iu's/week and now normal at 33 vs. I was at 9 when normal is 32-100
Hi hon, when I started with this I was on levothyroxine, then I asked to be put on Goldshield thyroxine, then I took myself onto Armour and actually the crackling was worse as I raised but I had been low a long time as I tried to raise the Armour, now I am on Nature Thyroid due to thinking it could be fillers, I have to say it isn't the same every day and some days I am taking Armour at the mo as I have lost a bottle of Naturethroid. I don't think it is the thyroid hormone fillers really but I know lots do get that so thanks for the suggestion :)
All the ranges I have seen for Vit D confuse me some 40-100 the range for my test was 40-150 I came in at 30, no idea what is a good range and whether to get the Parathyroid hormones tested too. I suppose I shouldn't be worrying about this sort of thing the Dr should have it in hand. I am so so fed up of the chest problems hon, driving me nuts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.